# SDR SWIA201439170

- Difficulty date: August 13, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 39,326 hours, 51,571 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WHEN SELECTING FLAPS TO 0 DEGREE RECEIVED "FLAP DISAGREEMENT" OTBD FLAP COLUMNS DISPLAYING TWO ROWS OF LIGHTS, ALL OTHER COLUMNS SHOWED NO LIGHTS.  SELECTED FLAPS 15A IAW QRH AND LANDED. CLEANED AND INSPECTED OTBD FLAP ROLLERS AND REPLACED FLAP CONTROL COMPUTER, CYCLED FLAPS SEVERAL TIMES WITH NO DEFECTS, OPS CHECK GOOD, IAW AMM.
